# SDR AWXA200501263

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 51,959 hours, 23,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION MAINTENANCE REPORTED SEVERAL CABIN EMERGENCY LIGHTS INOPERATIVE IN THE AFT CABIN AND GALLEY.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK IAW AIRBUS MM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.
